# SDR IPXA1565051

- Difficulty date: February 13, 2011
- Submitted: March 4, 2011
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 26,646 hours, 17,926 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Bs 1604 S4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FUSELAGE EXTERNAL SKIN DENT, BS 1604, JUST BELOW STR 4R LAP     REPAIR IAW  EO B757-5330-41593-A, DATED 03-01-2011 AND ER 11-01603, DATED 28-FEB-11.
